AVCET PLUS

Specification
Composition : Paracetamol 125mg + Cetirizine HCI 2.5mg + Phenylephrine HCI 2.5mg
Dosage : 5 ml 1-2 times a day
Brand Leader : Cetin Plus (Ind-Swift)
Pack : 60ml • MRP : 70.00
Usage :
- Stops nasal itching
- Sneezing and running nose
- Reduces the associated fever and bodyache